# SDR DALA2015082705351

- Difficulty date: August 25, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 182-198
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL PUNCTURED RBL 8 AND BS 182 - 198.   REPAIRED IAW SRM 53-00-01, 51-10-3, PARA 14 AND 21 AND 51-30-02.
